# SDR F3LA200100141

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED ANGLE CORRODED AT AFT SIDE OF STA 787, STR 25-R.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 53-10-2 AND 51-10-02.
